MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00558220
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary needle was used during an ultrasound bronchoscopy procedure on (b)(6) 2025.During the procedure, the needle tip had pierced the needle sheath.The procedure was completed using another expect pulmonary needle.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block d2b: additional pro code: fcg block g4: additional premarket / 510(k) #'s: k151895, k163248.Block h6: imdrf device code a041001 captures the reportable event of needle punctured sheath.
 
Additional Manufacturer Narrative
Block h11: report number 3005099803-2025-02754 was opened for an expect pulmonary needle event where it was reported that "after completing the first needle puncture sampling with an airway ultrasound puncture needle, it was found that the needle tip had pierced the needle sheath".On 19jun2025, additional information was received that report number 3005099803-2025-02754 was a duplicate with 3005099803-2025-02199.It was also mentioned that the correct event date was 24apr2025 and the patient age was 58 years old.
 
Event or Problem Description

Brand Name
EXPECT PULMONARY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22284608
Report Number3005099803-2025-02754
Device Sequence Number18361704
Product Code EOQ
UDI-Device Identifier08714729861409
UDI-Public(01)08714729861409(17)271008(10)35019902
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558220
Device Catalogue NumberM00558220
Device Lot Number0035019902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale